# SDR SWIA200414287

- Difficulty date: December 15, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 9,588 hours, 7,513 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE.  REPLACED STALL COMPUTER IAW 27-35-00.  OPERATIONAL CHECK GOOD.  S/N OFF 589.
